ON A CLASS OF ANTAGONISTIC GAMES
Table of contents
Share
Metrics
ON A CLASS OF ANTAGONISTIC GAMES
Annotation
PII
S042473880000616-6-1
Publication type
Article
Status
Published
Authors
Evgeny Golshtein 
Pages
113-120
Abstract

A class of antagonistic games with the properties of skew-symmetric matrix game is selected. Under certain conditions, noncooperative game of many individuals is equivalent to a game from this class. If a game of many individuals is finite, then the payoff function of the equivalent antagonistic game is bilinear and skew-symmetric.

Keywords
an antagonistic game, a skew-symmetric matrix, a noncooperative game of many individuals
Date of publication
01.07.2012
Number of purchasers
0
Views
62
Readers community rating
0.0 (0 votes)
Cite Download pdf

To download PDF you should sign in

1

References



Additional sources and materials

Gol'shtejn E.G. (2009): Ob odnoj zadache ravnovesiya, cvyazannoj s beskoalitsionnymi igrami // Ehkonomika i mat. metody. T. 45. № 4.